Is anyone addicted to Fiioricet. If so, have you quit by going to detox or by weening off of them. How many are/were you taking a day? Where did you get them? I need help as I know fioricet is very bad.
Yes, as worried said, you need to taper fioricet because the barbituate that is in it. Otherwise, you could just stop taking it. The other two ingredients are tylenol, and caffiene. If you stop taking abruptly you'll probably get a rebound headache from lack of caffiene. How much are you taking and how often? We may be able to help you more.
careful with the Fioricet, abrupt discontinuation of use can provoke seizures. I was hooked on them a few years back, up to the point of 14 pills daily, tried to stop once, got a seizure. Got hospitalized another time for another reason, got another seizure cause I had no pills to take. When I told the doc of the use of Fioricet, he put me in detox for 3 days, it was a bad trip, but I made, never took another one.
Hi My name Is Fen871 just to let you know everybodys case is diffrent in for Mr Bob 641 case is that he quit to soon. So don't be scared in try to cut down very slowly I was at 20 A day in now down to 31/2 pills a day I cut down to 8 from 20 when I first started it was hard but I stuck to it. My Dr. gives my My Fiorcet every month so I can cut very slowly like a half a pill some times one whole it depends but I have never cheated are gone backwards. My husband holds on to my pills in gives me my dose every day. It you could have somebody hold on to your meds this sure helps. also you can check out that I asked A pharmaist here about tappering in they said yes this is the best way to do things. any ?s just e=mial me. Good Luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.